MathSciNet Relay Station
MathSciNet bibliographic data
MR295923 (45 #4985) 05A15
Gerl, Peter Über die Anzahl der Darstellungen von Worten. (German) Monatsh. Math. 75 (1971), 205–214.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement